Tokyo Journal of Mathematics

Decompositions of Topological Dynamical Systems and Their Transformation Group $C^*$-Algebras

Jun TOMIYAMA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 15, Number 2 (1992), 409-417.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270129465

Digital Object Identifier
doi:10.3836/tjm/1270129465

Mathematical Reviews number (MathSciNet)
MR1197107

Zentralblatt MATH identifier
0802.54028

Citation

TOMIYAMA, Jun. Decompositions of Topological Dynamical Systems and Their Transformation Group $C^*$-Algebras. Tokyo J. Math. 15 (1992), no. 2, 409--417. doi:10.3836/tjm/1270129465. https://projecteuclid.org/euclid.tjm/1270129465


Export citation